# SDR USAA2014011000003

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 63,234 hours, 9,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327861420400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK CORROSION ON SEAT TRACK BETWEEN FRAME 37 TO FRAME 37.2, Y 450.  REPLACED SEAT TRACK BETWEEN FRAME 37 TO FRAME 37.2, Y 450 IAW A330 SRM 53-00-15, FIG 101 & 51-42-11.
